# SDR YENA2021093000627

- Difficulty date: September 23, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N661JB
- Make and model: Airbus A320-232
- Aircraft serial: 3228
- Aircraft time: 53,200 hours, 19,107 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frms 31-32 S39r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MIANTENANCE, (REF. AEROMAN N/R 2021-393852) CORROSION STRINGER 39R BTW FR31 TO FR32 IN FWD CARGO COMPARTMENT; (PER AEROMAN N/R 2021-393852) R & R STRINGER 39R LOC. BTW FR30 TO FR35 IN FWD CARGO COMPARTMENT I.A.W A320 SRM 51-72-11 DRAWING D53231962.
